MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CROSSBOSS; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION CROSSBOSS; CATHETER, PERCUTANEOUS
Model Number 10592
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile packaging was partly opened.A crossboss re-entry device was selected for use.During preparation, it was noted that the sterile packaging was partly opened at the top corner.The device was not used.The procedure was completed with a different device.No complications reported.

Brand Name
CROSSBOSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10373931
Report Number2134265-2020-10518
Device Sequence Number3120439
Product Code DQY
UDI-Device Identifier08714729837510
UDI-Public08714729837510
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K102725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2020
Device Model Number10592
Device Catalogue Number10592
Device Lot Number0023653289
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1